RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 643–646 (Mi mz11549)  

This article is cited in 7 scientific papers (total in 7 papers)

On the Spectrum of an Odd-Order Differential Operator

A. M. Akhtyamov


Abstract: Operators generated by a differential expression on a finite closed interval are considered. It is shown that, for any odd integer $n$, there exist differential operators of order $n$ whose spectrum fills the whole complex plane.

Keywords: eigenvalues, degenerate boundary conditions, odd-order differential equations.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-7461.2016.1
Russian Foundation for Basic Research 15-01-01095_а
17-41-020230-р_башкортостан_а
This work was supported by the Grants Council of the President of the Russian Federation (grant no. NSh-7461.2016.1) and by the Russian Foundation for Basic Research under grants no. 15-01-01095_a and no. 17-41-020230-r_bashkortostan_a.


DOI: https://doi.org/10.4213/mzm11549

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 755–758

Bibliographic databases:

UDC: 517.984
Received: 04.02.2016
Revised: 27.09.2016

Citation: A. M. Akhtyamov, “On the Spectrum of an Odd-Order Differential Operator”, Mat. Zametki, 101:5 (2017), 643–646; Math. Notes, 101:5 (2017), 755–758

Citation in format AMSBIB
\Bibitem{Akh17}
\by A.~M.~Akhtyamov
\paper On the Spectrum of an Odd-Order Differential Operator
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 643--646
\mathnet{http://mi.mathnet.ru/mz11549}
\crossref{https://doi.org/10.4213/mzm11549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646471}
\elib{https://elibrary.ru/item.asp?id=29106607}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 755--758
\crossref{https://doi.org/10.1134/S0001434617050017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021267702}


Linking options:
  • http://mi.mathnet.ru/eng/mz11549
  • https://doi.org/10.4213/mzm11549
  • http://mi.mathnet.ru/eng/mz/v101/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Akhtyamov, “Degenerate boundary conditions for a third-order differential equation”, Differ. Equ., 54:4 (2018), 419–426  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. A. Makin, “Two-point boundary-value problems with nonclassical asymptotics on the spectrum”, Electron. J. Differ. Equ., 2018, 95, 7 pp.  zmath  isi
    3. M. Biyar, “Degenerate operators for ordinary differential equations”, International Conference on Analysis and Applied Mathematics (ICAAM 2018), AIP Conf. Proc., 1997, Amer. Inst. Phys., 2018, UNSP 020024-1  crossref  isi  scopus
    4. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Degenerate Boundary Conditions For the Sturm-Liouville Problem on a Geometric Graph”, Differ. Equ., 55:4 (2019), 500–509  crossref  isi
    5. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Degenerate Boundary Conditions on a Geometric Graph”, Dokl. Math., 99:2 (2019), 167–170  crossref  isi
    6. V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “The finiteness of the spectrum of boundary value problems defined on a geometric graph”, Trans. Moscow Math. Soc., 80 (2019), 123–131  mathnet  crossref  elib
    7. A. M. Akhtyamov, “O konechnom spektre trekhtochechnykh kraevykh zadach”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 13:2 (2020), 130–135  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:940
    Full text:11
    References:72
    First page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021